# SDR MZZA96073

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86430
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, BROKEN COVER WAS FOUND ON FORWARD GALLEY 'EXIT' SIGN COVER.  THE DAMAGED 'EXIT' SIGN ASSEMBLY WAS REMOVED AND REPLACED WITH BR9279-103 ASSEMBLY PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF HANGAR NON ROUTINE REPAIR ITEM CARD NR 803479 9SEQ NR 02199).  (M)
